On locally nilpotent groups with the minimality condition for
Algebra i logika, Tome 37 (1998) no. 3, pp. 270-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_3_a1,
author = {V. V. Bludov},
title = {On locally nilpotent groups with the minimality condition for},
journal = {Algebra i logika},
pages = {270--278},
year = {1998},
volume = {37},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_3_a1/}
}
V. V. Bludov. On locally nilpotent groups with the minimality condition for. Algebra i logika, Tome 37 (1998) no. 3, pp. 270-278. http://geodesic.mathdoc.fr/item/AL_1998_37_3_a1/